Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 120, Number 1

All articles in this issue are freely accessible.

Torsion units in integral group rings
Angela Valenti.
Proc. Amer. Math. Soc. 120 (1994), 1-4
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186996
Automorphisms of $P(V)_{G}$
Thomas Sperlich.
Proc. Amer. Math. Soc. 120 (1994), 5-11
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1200179
Unit groups of integral group rings
Vikas Bist.
Proc. Amer. Math. Soc. 120 (1994), 13-17
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1156464
Regular Auslander-Reiten components containing directing modules
Andrzej Skowroński.
Proc. Amer. Math. Soc. 120 (1994), 19-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1156473
Associative and Jordan shift algebras
Ottmar Loos and Erhard Neher.
Proc. Amer. Math. Soc. 120 (1994), 27-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1158003
Classification of Cohen-Macaulay modules of covariants for systems of binary forms
Bram Broer.
Proc. Amer. Math. Soc. 120 (1994), 37-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1189743
Permutation properties of the polynomials $1+x+\cdots+x^{k}$ over a finite field
Rex Matthews.
Proc. Amer. Math. Soc. 120 (1994), 47-51
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1165062
Invariant theory of the dual pairs $(\mathrm{SO}^{*}(2n), \mathrm{Sp}(2k, \mathbf{C}))$ and $(\mathrm{Sp}(2n, \mathfrak{R}), \mathrm{O}(N))$
Eric Y. Leung and Tuong Ton-That.
Proc. Amer. Math. Soc. 120 (1994), 53-65
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1165060
On numerically Gorenstein quasi-simple elliptic singularities with $C^{*}$-action
Tadashi Tomaru.
Proc. Amer. Math. Soc. 120 (1994), 67-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1179594
Combinatorial dimension of fractional Cartesian products
Ron C. Blei and James H. Schmerl.
Proc. Amer. Math. Soc. 120 (1994), 73-77
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1160291
Generating ideals up to projective equivalence
D. Katz.
Proc. Amer. Math. Soc. 120 (1994), 79-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1176070
Endomorphism rings of nondegenerate modules
Zheng Ping Zhou.
Proc. Amer. Math. Soc. 120 (1994), 85-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1161402
On the Fredholm theory of multipliers
Pietro Aiena.
Proc. Amer. Math. Soc. 120 (1994), 89-96
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1145939
Best approximations in $L^{1}$ are near best in $L^{p}, p<1$
Lawrence G. Brown and Bradley J. Lucier.
Proc. Amer. Math. Soc. 120 (1994), 97-100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1107269
On constructing Banach spaces with no unconditional basis
Ryszard Komorowski.
Proc. Amer. Math. Soc. 120 (1994), 101-107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1191870
Integrability of superharmonic functions and subharmonic functions
Hiroaki Aikawa.
Proc. Amer. Math. Soc. 120 (1994), 109-117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1169019
Invariant subspaces: continuous stability implies smooth stability
Lyle Noakes and Kin Yan Chung.
Proc. Amer. Math. Soc. 120 (1994), 119-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1203990
Spectral theorem for unbounded strongly continuous groups on a Hilbert space
Khristo Boyadzhiev and Ralph deLaubenfels.
Proc. Amer. Math. Soc. 120 (1994), 127-136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186983
On weak convergence in $H^{1}(R^{d})$
Peter W. Jones and Jean-Lin Journé.
Proc. Amer. Math. Soc. 120 (1994), 137-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1159172
Translation invariants for periodic Denjoy-Carleman classes
P. X. Gallagher.
Proc. Amer. Math. Soc. 120 (1994), 139-141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1172950
Existence and weak-type inequalities for Cauchy integrals of general measures on rectifiable curves and sets
Pertti Mattila and Mark S. Melnikov.
Proc. Amer. Math. Soc. 120 (1994), 143-149
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1160305
Inverse theorem for best polynomial approximation in $L_{p},0<p<1$
Z. Ditzian, D. Jiang and D. Leviatan.
Proc. Amer. Math. Soc. 120 (1994), 151-155
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1160297
On nonnegative cosine polynomials with nonnegative integral coefficients
Mihail N. Kolountzakis.
Proc. Amer. Math. Soc. 120 (1994), 157-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1169037
An estimate for coefficients of polynomials in $L^{2}$-norm
Gradimir V. Milovanović and Allal Guessab.
Proc. Amer. Math. Soc. 120 (1994), 165-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1189749
Parabolicity of a class of higher order abstract differential equations
Ti Jun Xio and Jin Liang.
Proc. Amer. Math. Soc. 120 (1994), 173-181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1182708
A remark on Dunford-Pettis property in $L_{1}(𝜇,X)$
Raffaella Cilia.
Proc. Amer. Math. Soc. 120 (1994), 183-184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1176480
Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces
Norimichi Hirano.
Proc. Amer. Math. Soc. 120 (1994), 185-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1174494
Noncommutative decomposition theorems in Riesz spaces
Paolo De Lucia and Pedro Morales.
Proc. Amer. Math. Soc. 120 (1994), 193-202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1203982
A characterization of the second dual of $C_{0}(S,A)$
Stephen T. L. Choy and James C. S. Wong.
Proc. Amer. Math. Soc. 120 (1994), 203-211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1163330
An improved Poincaré inequality
Ritva Hurri-Syrjänen.
Proc. Amer. Math. Soc. 120 (1994), 213-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1169032
Determinant type generalizations of Heinz-Kato theorem via Furuta inequality
Takayuki Furuta.
Proc. Amer. Math. Soc. 120 (1994), 223-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1176068
Hermitian $*$-Einstein surfaces
Geo Grantcharov and Oleg Muškarov.
Proc. Amer. Math. Soc. 120 (1994), 233-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186132
Countable sections for locally compact group actions. II
Alexander S. Kechris.
Proc. Amer. Math. Soc. 120 (1994), 241-247
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1169035
Hilbert’s tenth problem for rational function fields in characteristic $2$
Carlos R. Videla.
Proc. Amer. Math. Soc. 120 (1994), 249-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1159179
A note on Borel equivalence relations
Alain Louveau and Boban Veličković.
Proc. Amer. Math. Soc. 120 (1994), 255-259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1169042
Polynomial approximation for a class of physical random variables
A. De Santis, A. Gandolfi, A. Germani and P. Tardelli.
Proc. Amer. Math. Soc. 120 (1994), 261-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1164142
Invariant measures of symmetric Lévy processes
Jiangang Ying.
Proc. Amer. Math. Soc. 120 (1994), 267-273
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1200181
Classifying PL $5$-manifolds up to regular genus seven
Maria Rita Casali and Carlo Gagliardi.
Proc. Amer. Math. Soc. 120 (1994), 275-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1205484
High-dimensional knots with $𝜋_{1}≅Z$ are determined by their complements in one more dimension than Farber’s range
William Richter.
Proc. Amer. Math. Soc. 120 (1994), 285-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1195730
On singular $H$-closed extensions
Kavita Srivastava.
Proc. Amer. Math. Soc. 120 (1994), 295-300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1172962
A direct proof of the Hofmann-Mislove theorem
Klaus Keimel and Jan Paseka.
Proc. Amer. Math. Soc. 120 (1994), 301-303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1195723
A norm on the fundamental group of non-Haken $3$-manifolds
Kerry N. Jones.
Proc. Amer. Math. Soc. 120 (1994), 305-309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186989
Nielsen numbers of homotopically periodic maps on infrasolvmanifolds
Christopher K. McCord.
Proc. Amer. Math. Soc. 120 (1994), 311-315
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1240025
Hypersurfaces satisfying the equation $Δx=Rx+b$
Joonsang Park.
Proc. Amer. Math. Soc. 120 (1994), 317-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1189750
Constructing $UV^{k}$-maps between spheres
Steven C. Ferry.
Proc. Amer. Math. Soc. 120 (1994), 329-332
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1166355
American Mathematical Society